# SDR DHL2007741539

- Difficulty date: July 23, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: BAC1506860
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER "I" BEAM IS CRACKED FWD OF NR 7 SPOILER SPT FITTING, LWBL 118.  REMOVED BEAM, FABRICATED NEW "I" BEAM FROM BAC 1506-860 EXTRUSION, PO NR 7232109, 81" IN LENGTH, PER B727 SRM 51-30-5 AND 57-10-2 FIG 3.  TREATED, PRIMED, AND INSTALLED NEW "I" BEAM PER B727 SRM 51-30-2.
